Skip to main content

Random variables associated with the Farey tree

Tho paper investigates random variables associated with the limit distribution for the Farey tree rationals. Bibliography: 8 titles.


  1. E. P. Golubeva. “On a plane convex curve with a large number of lattice points,” Zap. Nauchn. Semin. POMI, 357, 22–32 (2008).

    Google Scholar 

  2. F. V. Petrov, “On the number of rational points on a strictly convex curve,” Funkts. Anal. Prilozh., 40, 30–42 (2006).

    Article  Google Scholar 

  3. H. P. F. Swinnerton-Dyer, “The number of lattice points on a convex curve,” J. Number Theory, 6, 128–135 (1974).

    MathSciNet  MATH  Article  Google Scholar 

  4. E. Bumbieri and J. Pila, “The number of integral points on arcs and ovals,” Duke: Math. J., 59, No. 2, 337–357 (1989).

    MathSciNet  Article  Google Scholar 

  5. A. Plagne, “A uniform version of Jarnik theorem,” Acta Arithm., 87, No. 3, 255–267 (1999).

    MathSciNet  MATH  Google Scholar 

  6. M. Waldschmidt, P. Moussa, J.-M. Luck, and C. Itzykson (Eds.), From Number Theory to Physics, Berlin (1992).

  7. A. Ya. Khinchin, Continued Fractions [in Russian], Fizmatlit. Moscow (1961).

    Google Scholar 

  8. E. P. Golubeva, “The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form,” Mat. Sb., 123, No. 4, 510–533 (1984).

    MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to E. P. Golubeva.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 404, 2012, pp. 61–74.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Golubeva, E.P. Random variables associated with the Farey tree. J Math Sci 193, 32–39 (2013).

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI:


  • Tree Rational
  • Limit Distribution
  • Farey Tree